About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 386812, 9 pages
http://dx.doi.org/10.1155/2013/386812
Research Article

Reducibility for a Class of Almost-Periodic Differential Equations with Degenerate Equilibrium Point under Small Almost-Periodic Perturbations

1School of Mathematics, Shandong University, Jinan, Shandong 250100, China
2School of Mathematics and Statistics, Zaozhuang University, Zaozhuang, Shandong 277160, China

Received 18 July 2013; Revised 10 October 2013; Accepted 13 October 2013

Academic Editor: Svatoslav Staněk

Copyright © 2013 Wenhua Qiu and Jianguo Si. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. N. Bogoljubov, A. Yu. Mitropolskii, and A. M. Samoilenko, Methods of Accelerated Convergence in Nonlinear Mechanics, Springer, New York, NY, USA, 1976, The Original Russian Edition: Metod Uskorennoj Schodimosti v Nelinejnoj Mechanike, Naukova Dumka, Kiev, Ukraine, 1969.
  2. J. Moser, “Convergent series expansions for quasi-periodic motions,” Mathematische Annalen, vol. 169, no. 1, pp. 136–176, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. À. Jorba and C. Simó, “On quasi-periodic perturbations of elliptic equilibrium points,” SIAM Journal on Mathematical Analysis, vol. 27, no. 6, pp. 1704–1737, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. À. Jorba and C. Simó, “On the reducibility of linear differential equations with quasiperiodic coefficients,” Journal of Differential Equations, vol. 98, no. 1, pp. 111–124, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Xu and S. Jiang, “Reducibility for a class of nonlinear quasi-periodic differential equations with degenerate equilibrium point under small perturbation,” Ergodic Theory and Dynamical Systems, vol. 31, no. 2, pp. 599–611, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. X. Xu and J. G. You, “Reducibility of linear differential equations with almost periodic coefficients,” Chinese Annals of Mathematics A, vol. 17, no. 5, pp. 607–616, 1996 (Chinese). View at Zentralblatt MATH · View at MathSciNet
  7. H. Rüssmann, “On the one-dimensional Schrödinger equation with a quasiperiodic potential,” Annals of the New York Academy of Sciences, vol. 357, pp. 90–107, 1980.
  8. J. Pöschel, “Small divisors with spatial structure in infinite-dimensional Hamiltonian systems,” Communications in Mathematical Physics, vol. 127, no. 2, pp. 351–393, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974. View at MathSciNet